$K$-minimality of an optimal element and of a minimizing sequence
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1973), pp. 73-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_12_a9,
author = {S. N. Slugin and A. L. Kalashnikov},
title = {$K$-minimality of an optimal element and of a~minimizing sequence},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--77},
year = {1973},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_12_a9/}
}
S. N. Slugin; A. L. Kalashnikov. $K$-minimality of an optimal element and of a minimizing sequence. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1973), pp. 73-77. http://geodesic.mathdoc.fr/item/IVM_1973_12_a9/